INVESTIGADORES
GASPOZ Fernando Daniel
artículos
GASPOZ, FERNANDO; KREUZER, CHRISTIAN; VEESER, ANDREAS; WOLLNER, WINNIFRIED
A posteriori error analysis for optimization with PDE constraints
Mathematical Control and Related Fields; Año: 2025 vol. 15 p. 1346 - 1375
ACTIS, MARCELO; GASPOZ, FERNANDO; MORIN, PEDRO; SCHNEIDER, CORNELIA; SCHNEIDER, NICK
Direct estimates for adaptive time-stepping finite element methods
JOURNAL OF COMPLEXITY; Año: 2025 vol. 87
DOMINICUS, ALEXANDER; GASPOZ, FERNANDO D; KREUZER, CHRISTIAN
Convergence of an adaptive C 0-interior penalty Galerkin method for the biharmonic problem
IMA JOURNAL OF NUMERICAL ANALYSIS; Año: 2024
LANGER, ANDREAS; GASPOZ, FERNANDO
Overlapping domain decomposition methods for total variation denoising
SIAM JOURNAL ON NUMERICAL ANALYSIS; Año: 2019 vol. 57 p. 1411 - 1444
GASPOZ, FERNANDO; KREUZER, CHRISTIAN; VEESER, ANDREAS; WOLLNER, WINNIFRIED
Quasi-best approximation in optimization with PDE constraints
INVERSE PROBLEMS; Año: 2019 vol. 36
GASPOZ, FERNANDO D.; SIEBERT, KUNIBERT; KREUZER, CHRISTIAN; ZIEGLER, DANIEL A.
A convergent time-space adaptive dG(s) finite element method for parabolic problems motivated by equal error distribution
IMA JOURNAL OF NUMERICAL ANALYSIS; Año: 2019 vol. 39 p. 650 - 686
ALKAMPER, MARTIN; GASPOZ, FERNANDO; KLOFKORN, ROBERT
A weak compatibility condition for Newest Vertex Bisection in any dimension
SIAM JOURNAL ON SCIENTIFIC COMPUTING; Año: 2018 vol. 40 p. 3853 - 3872
GASPOZ, F.D.; MORIN, P.; VEESER, A.
A posteriori error estimates with point sources in fractional sobolev spaces
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS; Año: 2017 vol. 33 p. 1018 - 1042
GASPOZ, FERNANDO D.; HEINE, CLAUS-JUSTUS; SIEBERT, KUNIBERT G.
Optimal grading of the newest vertex bisection and H1-stability of the L2-projection
IMA JOURNAL OF NUMERICAL ANALYSIS; Año: 2016 vol. 36 p. 1217 - 1241
GASPOZ, FERNANDO D.; MORIN, PEDRO
Approximation classes for adaptive higher order finite element approximation
MATHEMATICS OF COMPUTATION; Año: 2014 vol. 83 p. 2127 - 2160
FERNANDO D. GASPOZ; PEDRO MORIN
Convergence rates for adaptive finite elements
IMA JOURNAL OF NUMERICAL ANALYSIS; Lugar: Oxford; Año: 2008